Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Transformation of three-dimensional shuffle patterns

: Giglmayr, J.

Applied optics 31 (1992), No.11, pp.1709-16
ISSN: 0003-6935
ISSN: 1539-4522
ISSN: 1559-128X
Journal Article
Fraunhofer HHI ()
integrated optoelectronics; optical interconnections; three-dimensional shuffle patterns; transformation; two-dimensional domain; interstage patterns; three-dimensional multistage interconnection networks; isomorphic two-dimensional patterns; algebraic results

Formulas are presented for the transformation of three-dimensional shuffle patterns into the two-dimensional domain. The results are applied to the transformation of the interstage patterns of three-dimensional multistage interconnection networks into their isomorphic two-dimensional patterns (and vice versa). The paper explains material in J. Giglmayr, 'Classification scheme for 3-D shuffle interconnection pattern,' (see Appl. Opt. vol.28, 3120-28, 1989) and corrects some algebraic results.